# SDR R61A2018061980700

- Difficulty date: June 18, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 27,554 hours, 21,602 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Condition: Failed
- Location: Brakes
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE FAULT AT GEAR EXTENSION. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  R & R THE NR 1 BRAKE CONTROL VALVE IAW AMM 32-41-09, AND FIM 32-41-00-810-823-A.
